# SDR AALA20020105

- Difficulty date: January 31, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N1400H
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11340
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: EGA1790501
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAD - FLT 1097 - DURING TAKEOFF, EN ROUTE DCA-ORD, AIRCRAFT STARTED TO FILL WITH SMOKE.  DIVERTED AND LANDED IAD WITHOUT INCIDENT.  ACCOMPLISHED PACK BURNOUT OF RESIDUAL HYDRAULIC OIL THAT LEAKED FROM RIGHT PRESURE REGULATOR VALVE THE PREVIOUS DAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
